Difference schemes for solving the Cauchy problem for symmetric hyperbolic systems
Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 247-250
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_2_a0,
author = {N. N. Anuchina},
title = {Difference schemes for solving the {Cauchy} problem for symmetric hyperbolic systems},
journal = {Doklady Akademii Nauk},
pages = {247--250},
year = {1964},
volume = {154},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a0/}
}
N. N. Anuchina. Difference schemes for solving the Cauchy problem for symmetric hyperbolic systems. Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 247-250. http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a0/